# SDR AUS20020028

- Difficulty date: January 14, 2002
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 9981003034
- Condition: Separated
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(AUS) RT MAIN LANDING GEAR DOOR SEPARATED FROM AIRCRAFT DUE TO FAILURE OF THE HINGE PIN.
